Woman claims rare reaction to Covid jab saw her ‘age 20 years in three days’

Michelle Flower, from Sheffield, says she had a rare adverse reaction to having a Pfizer Covid booster in January that led to her “aging 20 years in just three days”

Michelle Flower, from Sheffield, pictured before she had the Covid booster jab in January
Michelle Flower, from Sheffield, pictured before and after she had the Covid booster jab in January

A woman claims that she looks like she has “aged by 20 years in just three days” after taking a Covid booster jab that left her with sunburn-like symptoms and “crying in pain”.

Michelle Flower, from Sheffield, is thought to have had an adverse reaction to a Pfizer booster she took in January this year leading to her having “cuts and cracks” to her lips and a stinging sensation to the skin of her face that has not allowed her to sleep, reported YorkshireLive.

The 41-year-old said her GP believes she suffered a rare side effect of the booster, and on the NHS website, it states that serious allergic reactions to the Covid-19 vaccines are very unusual.

But two weeks after her jab, Michelle began suffering from a painful skin condition which has caused tiny cracks in her lips that are “blistering and bleeding”.

She was diagnosed with urticaria (hives) and prescribed steroids from her GP to treat it but after completing the course the same symptoms returned – with the same process repeating five times.







Ms Fowler said she has been crying in pain since having the jab
(

Image:

Yorkshire Live / MEN Media)







She said that she has been suffering from skin pain like sunburn
(

Image:

Yorkshire Live / MEN Media)

Michelle claims her immune system has been permanently damaged as a result of the jab as she has become dependent on steroids and she thinks she was wrongly diagnosed.

After speaking to a friend whose mum allegedly had the same reactions to the Pfizer jab, Michelle has self-diagnosed herself with Dermatomyositis (DM) which is otherwise known as Butterfly Eyes.

Michelle says DM is a rare side effect of the Covid jab and alleges the symptoms are very similar to urticaria. She is now urging people to be aware of DM so they do not endure the same pain she is currently suffering.

After battling to see a doctor, she claims her GP was not aware of DM and is now sending her for an urgent skin biopsy to confirm the “rare” condition with a specialist.

She said: “I’ve been crying in pain. I haven’t slept for days. This has been happening since two weeks after I had the Pfizer booster.







Ms Fowler said that she has aged by 20 years since suffering adverse reaction to the booster
(

Image:

Yorkshire Live / MEN Media)

“I’ve been prescribed steroids but every time I come off them, this is what happens. It’s like the worst sunburn you have ever imagined.

“The only cream I have found to ease the pain is an E45 cream, which gives me about 20 minutes of respite.”

Michelle says the condition isn’t as rare as it’s made out to be and people need to recognize it.

She said: “GPs do not know about this new side effect of the jab.” and claims the condition has made her “look like I’ve aged 20 years in three days”.

She said: “It’s like having really, really bad sunburn. My face is burning and stinging.

“I have the sorest lips in the world – it’s like having cold sores forming and opening on your lips. I have hives on my neck and psoriasis in the folds on my arms. All my joints and fingers are in pain.

“The doctors told me it was because I was outside too much, but they’ve swelled up. It’s not normal. I have felt so desperate.”

Michelle added: “It’s the pain that’s the worst, the effects of this are a killer in so many ways. It affects your mental health and I had to drive myself back from hospital after three days of no sleep. I could have had a crash .

“Despite this happening I’m not anti-vax; but people need to be aware that there are serious side effects that are affecting people.”

Read More

Read More

Leave a Reply

Your email address will not be published.